MAUDE Adverse Event Report: RESPIRONICS, INC. SIMPLYGO MINI,EXTENDED BATTERY,INTL; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. SIMPLYGO MINI,EXTENDED BATTERY,INTL; GENERATOR, OXYGEN, PORTABLE
Model Number 1113605
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
An oxygen concentrator was returned to a third-party service center for repairs of a product malfunction.The patient reported allegations of a burning smell coming from the device.There were no allegations of harm or serious injury.Medical intervention was not specified.During the evaluation of the device at the third party service center, the device was visually inspected and found evidence of a burnt pca.

Brand Name
SIMPLYGO MINI,EXTENDED BATTERY,INTL
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key21047171
Report Number2518422-2024-075784
Device Sequence Number15546792
Product Code CAW
UDI-Device Identifier00606959032439
UDI-Public(01)00606959032439
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K111885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1113605
Device Catalogue Number1113605
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2024
Initial Report FDA Received Date12/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown